# SDR REXA2020041500477

- Difficulty date: March 5, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BA670316837
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: DELAMINATION ON FLOOR PANELS 281BLF, 281CLF, 282JRF, 282KRF, 281DLF, 281GLF, 281JLF, 281FLF, 282FRF, 271 MLF AND 282GRF 
AT AFT BAGGAGE BAY. (CCT)
                                                           
FLOOR PANELS 281JLF, 281FLF, 281GLF, 271 MLF AND 282FRF WERE REPAIRED PER COMTEK COMCMM-030 REV. T  NEW FLOOR PANELS 281CLF (P/N: BA670-
31684-7, ITEM:55A ), 282JRF (P/N:BA670-31673-7, ITEM 35A), 282KRF (P/N: BA670-31685-15, ITEM 50A, 281DLF (P/N: BA670-31676-9, ITEM 70A), 281
BLF (P/N:BA670-31683-7 ITEM:40B) AND 282GRF (P/N: BA670-31684-7, ITEM:55A ), WERE VERIFIED PER CRJ-900 IPC 53-00-47
